2025-02-23T04:45:40-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: Query fl=%2A&wt=json&json.nl=arrarr&q=id%3A%22irk-123456789-169175%22&qt=morelikethis&rows=5
2025-02-23T04:45:40-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: => GET http://localhost:8983/solr/biblio/select?fl=%2A&wt=json&json.nl=arrarr&q=id%3A%22irk-123456789-169175%22&qt=morelikethis&rows=5
2025-02-23T04:45:40-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: <= 200 OK
2025-02-23T04:45:40-05:00 DEBUG: Deserialized SOLR response

On the behavior of solution of nonlinear equations

In this paper we establish of the Wiener criterion for solution the mixed boundary problem for nonlinear elliptic equation of second order.

Saved in:
Bibliographic Details
Main Author: Gadjiev, T.
Format: Article
Language:English
Published: Інститут прикладної математики і механіки НАН України 2004
Series:Нелинейные граничные задачи
Online Access:http://dspace.nbuv.gov.ua/handle/123456789/169175
Tags: Add Tag
No Tags, Be the first to tag this record!
id irk-123456789-169175
record_format dspace
spelling irk-123456789-1691752020-06-09T01:26:06Z On the behavior of solution of nonlinear equations Gadjiev, T. In this paper we establish of the Wiener criterion for solution the mixed boundary problem for nonlinear elliptic equation of second order. 2004 Article On the behavior of solution of nonlinear equations / T. Gadjiev // Нелинейные граничные задачи. — 2004. — Т. 14. — С. 72-80. — Бібліогр.: 14 назв. — англ. 0236-0497 http://dspace.nbuv.gov.ua/handle/123456789/169175 en Нелинейные граничные задачи Інститут прикладної математики і механіки НАН України
institution Digital Library of Periodicals of National Academy of Sciences of Ukraine
collection DSpace DC
language English
description In this paper we establish of the Wiener criterion for solution the mixed boundary problem for nonlinear elliptic equation of second order.
format Article
author Gadjiev, T.
spellingShingle Gadjiev, T.
On the behavior of solution of nonlinear equations
Нелинейные граничные задачи
author_facet Gadjiev, T.
author_sort Gadjiev, T.
title On the behavior of solution of nonlinear equations
title_short On the behavior of solution of nonlinear equations
title_full On the behavior of solution of nonlinear equations
title_fullStr On the behavior of solution of nonlinear equations
title_full_unstemmed On the behavior of solution of nonlinear equations
title_sort on the behavior of solution of nonlinear equations
publisher Інститут прикладної математики і механіки НАН України
publishDate 2004
url http://dspace.nbuv.gov.ua/handle/123456789/169175
citation_txt On the behavior of solution of nonlinear equations / T. Gadjiev // Нелинейные граничные задачи. — 2004. — Т. 14. — С. 72-80. — Бібліогр.: 14 назв. — англ.
series Нелинейные граничные задачи
work_keys_str_mv AT gadjievt onthebehaviorofsolutionofnonlinearequations
first_indexed 2023-10-18T22:24:36Z
last_indexed 2023-10-18T22:24:36Z
_version_ 1796155441521098752